# SDR IPXA2018071831767

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 19,681 hours, 12,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SLIDE WILL NOT ARM. CONNECTED GIRT BAR RIG POSITION IAW MM 25 61 21.
